Atoma Cold Stix Super Strength (Lemon)

DIN: 02377888

$10.99

Pack Size: 10 single dose stick packs

Ingredients:
Each stick pack contains acetaminophen 650 mg, pheniramine 20 mg and phenylephrine 10 mg.

Helps to relieve the following cold and flu symptoms: fever, chills, body aches and pains, stuffy nose, sneezing and runny nose.

Category: Tags: ,

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.